# SDR KCSA061268

- Difficulty date: August 27, 2006
- Submitted: August 27, 2006
- Operation: Air carrier
- Aircraft: N710CK
- Make and model: Boeing 747-2B4B
- Aircraft serial: 21097
- Aircraft time: 70,323 hours, 18,913 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Nr 4 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 PYLON DAMAGED ON O/B SIDE LOWER SKIN EDGE APPROX NAC STA 233 ON PREVIOUS REPAIR.
